MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18885
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 04/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report the trach tube experienced issues with cuff inflation/deflation.It was reported that the patient need to be re-intubated and had a fibroscopy.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report the trach tube experienced issues with cuff inflation/deflation.It was reported that the patient need to be re-intubated and had a fibroscopy.The customer reported 2 devices, this report is for the 2nd device involved.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6687705
Report Number2936999-2017-05310
Device Sequence Number16180464
Product Code BTR
UDI-Device Identifier20884521032559
UDI-Public20884521032559
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2021
Device Model Number18885
Device Catalogue Number18885
Device Lot Number16G0121JZX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2017
Supplement Date Received by Manufacturer06/16/2017
Initial Report FDA Received Date07/05/2017
Supplement Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;